MathSciNet Relay Station
MathSciNet bibliographic data
MR1897397 (2003c:58009) 58E05 (35B05 35J20 35J25 47J30 49J53)
Li, Shujie; Wang, Zhi-Qiang Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3207–3227 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement